# SDR DALA2022021501010

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,791 hours, 16,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 L1 DOOR WILL NOT STAY CLOSED AND WILL NOT ARMED, CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR ENTRY DOOR CLOSED PROX SENSOR (S194 ) PER B767-300 AMM 52-71, OPS CHK GOOD. (8207354)
